# SDR CA130920010

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 4,464 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 215T212054
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 450 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, RT HORIZONTAL STABILIZER-LOWER OTBD FINLET FITTING WAS FOUND SEVERELY CRACKED. MFG CONTACTED FOR REO, REPAIR ENGINEERING ORDER AND PARTS AVAILABILITY.  THIS FITTING WAS INSTALLED DURING CONVERSION FROM 215 PISTON TO 215T.  DISCUSSIONS WITH OPERATOR OF SIMILAR AIRCRAFT, REVEALED PREVIOUS CRACKS FOUND ON THEIR ACFT.
